• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Gaviscon

S: 19st9lb
#1

Roch

Minimins gal x
S: 27st2lb C: 25st2lb G: 10st0lb Loss: 2st0lb(7.37%)
#2
Hi i have not been on Lt for a couple of yrs now but i used to take Gavison liquid a i have a hiatus hernia and the pharmacist did tell me not to take the liquid as it could kick me out of ketosis.
Not sure what the advice is now but maybe give your pharmacist/doctor a call to double check.
Am sure there will be others around soon who will be able to help you.
 

harriet2

serial poster
G: 68kg
#4
i have so say that ive taken the tablets if i need it (ive got acid reflux) and ive been losing weight consistantly and been fine. i didnt ask if i could take it at the chemists but there is no way id be able to stick hours of heartburn lol

h xx
 
S: 19st9lb
#5
Oh brilliant cos I took a tablet yesterday and it worked,
can anyone explain what is wrong with me cos I've never experianced it before,
I keep almost getting sick but it only comes up to my throat,
it's really unpleasent. Anyone know what this is or why?
 

harriet2

serial poster
G: 68kg
#6
thats acid reflux ..maybe try having more water with the shakes, perhaps they are too concentrated?

h x
 


Similar threads



Top